Alert archive / Illinois / River Flood Warnings in 2011
River Flood Warning 45, NWS Lincoln, IL
NWS Lincoln, IL issued this river flood warning at Jun 27, 2011, 2:40 PM CDT for Fulton County, Knox County, Illinois. It took effect at Jun 27, 2011, 5:11 PM CDT. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 27, 2011, 2:40 PM CDT (19:40 UTC)
- In effect from
- Jun 27, 2011, 5:11 PM CDT
- Expired
- Jun 27, 2011, 8:29 PM CDT
- In force
- 3 hr
- Issued by
- NWS Lincoln, IL
- Flood severity
- Minor
Counties Fulton County, IL, Knox County, IL
The radar
The Lincoln radar (KILX), 96 km from the middle of the area, began a volume at 19:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Spoon River (W-IL) at London Mills (LNMI2).
- Action stage
- 13 ft
- Minor stage
- 15 ft
- Moderate stage
- 21 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 05569500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
417
WGUS43 KILX 271940
FLWILX
FLOOD WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
240 PM CDT MON JUN 27 2011
...THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A FLOOD
WARNING FOR THE FOLLOWING RIVERS IN ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PERSONS WITH INTERESTS ALONG THIS RIVER NEED TO PREPARE FOR FLOODING.
STAY TUNED FOR FURTHER UPDATES ON THIS FLOODING SITUATION.
&&
ILC057-095-280940-
/O.NEW.KILX.FL.W.0045.110627T2211Z-110628T1200Z/
/LNMI2.1.ER.110627T2211Z.110628T0000Z.110628T0600Z.NO/
240 PM CDT MON JUN 27 2011
THE NATIONAL WEATHER SERVICE IN LINCOLN IL HAS ISSUED A
* FLOOD WARNING FOR
THE SPOON RIVER AT LONDON MILLS.
* UNTIL TUESDAY MORNING.
* AT 145 PM MONDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 15.2 FEET BY THIS EVENING. THE RIVER WILL FALL BELOW
FLOOD STAGE BY EARLY TOMORROW MORNING.
* IMPACT...AT 15.0 FEET...MINOR FLOODING BEGINS TO AGRICULTURAL LAND
NEAR THE RIVER.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
LONDON MILLS 15 14.6 MON 2 PM 14.4 11.5 9.0
$$1 follow-up statement
673
WGUS83 KILX 280129
FLSILX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT MON JUN 27 2011
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
ILLINOIS...
SPOON RIVER AT LONDON MILLS AFFECTING FULTON AND KNOX COUNTIES
THE FOLLOWING FORECASTS ARE BASED ON OBSERVED PRECIPITATION...SOIL
MOISTURE CONDITIONS...AND FORECAST PRECIPITATION. THE SPOON RIVER
AT LONDON MILLS HAS ALREADY CRESTED JUST BELOW FLOOD STAGE LATE THIS
AFTERNOON AND WILL CONTINUE TO SLOWLY FALL THE NEXT COUPLE OF DAYS.
ILC057-095-280159-
/O.CAN.KILX.FL.W.0045.000000T0000Z-110628T1200Z/
/LNMI2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
829 PM CDT MON JUN 27 2011
THE FLOOD WARNING IS CANCELLED FOR
THE SPOON RIVER AT LONDON MILLS.
* AT 745 PM MONDAY THE STAGE WAS 14.6 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER CRESTED JUST BELOW FLOOD STAGE LATE THIS
AFTERNOON. THE RIVER WILL FALL TO 10.4 FEET BY WEDNESDAY MORNING.
&&
FLD OBSERVED FORECAST 6AM
LOCATION STG STG DAY TIME TUE WED THU
SPOON RIVER
LONDON MILLS 15 14.6 MON 8 PM 13.2 10.4 8.2
$$
SMITHWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this river flood warning went out at Jun 27, 12:57 PM CDT, 1 hour 43 minutes earlier.
Area forecast discussion, Jun 27, 12:57 PM CDT, 1 hour 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1257 PM CDT MON JUN 27 2011 .DISCUSSION... ISSUED 1037 AM CDT MON JUN 27 2011 MAJOR ISSUE FOR THE MORNING AND THE EARLY AFTERNOON IS THAT THE AIRMASS MAY HAVE VERY LIMITED ABILITY TO RECOVER AND DESTABILIZE IN THE WAKE OF THIS MORNINGS MCS ACTIVITY. SEVERAL WAVES WENT THROUGH IN THE OVERNIGHT HOURS...THOROUGHLY TURNING OVER THE ENVIRONMENT. CONTINUED CLOUD COVER AND SOME PRECIP TO THE SW INTERRUPTING THE SWRLY FLOW THAT WOULD HELP WARM UP THE SFC TEMPS TO HELP OVERCOME AN IMPRESSIVE CAP ON THE 12Z SOUNDING. HAVE KNOCKED BACK THE MAX T FOR TODAY CONSIDERABLY...BUT HESITATE TO PULL THE POPS BACK MUCH AT ALL AS THE LATE AFTERNOON/EVENING TS AND/OR RAIN WITH ANY BOUNDARY THAT WILL FIRE IN THE MESOSCALE IS STILL A GOOD IDEA. SHOULD THE ATMOSPHERE NOT RECOVER COMPLETELY...THE ACTIVITY WILL BE FAR MORE SCT IN NATURE. && .AVIATION... ISSUED 1250 PM CDT MON JUN 27 2011 COMPLICATED SURFACE PATTERN MAKING AVIATION FORECASTING PROBLEMATIC THROUGH 06Z WITH TS RISK. ILX TERMINALS FIRMLY IN THE WARM SECTOR AND TEMPS REBOUNDING QUICKLY WITH PASSAGE OF MCS REMNANT CLOUDS. MUGGY AND WARM QUICKLY TAKING OVER AND WILL EXPAND AREA POSSIBILITIES FOR AFTERNOON THUNDER BUT THE INITIATION IS A PROBLEM WITH MANY SMALL SCALE FEATURES. AS A RESULT...STICKING TO VCTS FOR THE AFTERNOON/EARLY EVENING. COLD FRONT IS ANTICIPATED TO SWEEP THE CWA BY 06Z AND RETURN TERMINALS TO VFR AND NORTHWESTERLY WINDS. HJS && .PREV DISCUSSION... ISSUED 222 AM CDT MON JUN 27 2011 FIRST OF TWO BOW ECHO SYSTEMS STILL LINGERS ACROSS THE EAST CENTRAL CWA...HAVING FORMED A MORE EAST-WEST ORIENTATION ALONG A WIND SHIFT LINE. THE SECOND...AND MORE POWERFUL...SQUALL LINE HAS BEGUN PUSHING ACROSS THE FAR WESTERN CWA...HAVING ORIGINATED ACROSS THE PLAINS SEVERAL HOURS AGO. THIS SYSTEM HAS PRODUCED WINDS AS HIGH AS 80 MPH AROUND QUINCY...ALTHOUGH LATEST INFRARED SATELLITE IMAGERY SHOWING A BIT OF WARMING TOPS WITH THIS MCS. AWIPS TIME-OF-ARRIVAL TOOL PUSHES THIS ACROSS THE CWA BY AROUND SUNRISE. MAIN QUESTION BECOMES ON REDEVELOPMENT LATER THIS AFTERNOON. CWA SHOULD BE IN THE WARM SECTOR BY EARLY AFTERNOON AHEAD OF A COLD FRONT COMING IN FROM THE PLAINS. SPECIFIC LOCATIONS OF DEVELOPMENT WILL BE A BIT TRICKY WITH LINGERING BOUNDARIES...SO WILL CONTINUE WITH PREVIOUS FORECAST OF GENERAL POPS THIS MORNING...AND LIKELY POPS THIS AFTERNOON. SHOULD BE A QUICK TAPERING OF THE STORMS FROM WEST TO EAST THIS EVENING...WITH A FEW STORMS LINGERING NEAR THE INDIANA BORDER AROUND MIDNIGHT. HIGH PRESSURE WILL THEN BUILD INTO THE MIDWEST TUESDAY...LINGERING INTO THE FIRST PART OF WEDNESDAY. DUE TO DEALING WITH THE ONGOING ACTIVITY...NO CHANGES ARE BEING MADE TO THE FORECAST BEYOND WEDNESDAY. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 27, 11:54 AM CDT, 2 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 1154 AM CDT MON JUN 27 2011 ILZ029-036-037-040-041-047-049-050-281100- CASS-FULTON-MASON-MORGAN-PEORIA-SCHUYLER-SCOTT-TAZEWELL- 1154 AM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING AS A COLD FRONT MOVES ACROSS CENTRAL ILLINOIS. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. MUCH OF THE ILLINOIS RIVER...DOWNSTREAM OF PEORIA...WILL REMAIN IN FLOOD THROUGH THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. ILZ027-028-030-031-038-042>046-048-051>057-061>063-066>068-073- 281100- CHAMPAIGN-CHRISTIAN-CLARK-COLES-CRAWFORD-CUMBERLAND-DE WITT- DOUGLAS-EDGAR-EFFINGHAM-JASPER-KNOX-LAWRENCE-LOGAN-MACON-MARSHALL- MCLEAN-MENARD-MOULTRIE-PIATT-SANGAMON-SHELBY-STARK-VERMILION- WOODFORD- 1154 AM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS...EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND THIS EVENING AS A COLD FRONT MOVES ACROSS CENTRAL ILLINOIS. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND THIS EVENING. ILZ071-072-281100- CLAY-RICHLAND- 1154 AM CDT MON JUN 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ILLINOIS. .DAY ONE...THIS AFTERNOON AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING AS A COLD FRONT MOVES ACROSS CENTRAL ILLINOIS. THE MAIN HAZARDS WILL BE FLASH FLOODING...LARGE HAIL AND DAMAGING WINDS. AREAS THAT HAVE RECENTLY RECEIVED PLENTY OF RAIN WILL NEED TO REMAIN PARTICULARLY ALERT TO FLASH FLOODING POSSIBILITIES. THE LITTLE WABASH RIVER NEAR CLAY CITY WILL REMAIN ABOVE FLOOD THROUGH MUCH OF THIS WEEK. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. HJS
In the hours before
Local storm report, Jun 27, 9:46 AM CDT, 4 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
946 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 AM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
06/27/2011 M1.63 INCH CASS IL CO-OP OBSERVER
0600 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
06/27/2011 M2.08 INCH MOULTRIE IL CO-OP OBSERVER
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
06/27/2011 M1.70 INCH CASS IL CO-OP OBSERVER
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
06/27/2011 M1.79 INCH LOGAN IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/27/2011 M1.80 INCH MASON IL CO-OP OBSERVER
0600 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/27/2011 M1.50 INCH TAZEWELL IL CO-OP OBSERVER
0700 AM HEAVY RAIN 5 NE AVON 40.71N 90.37W
06/27/2011 M1.64 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/27/2011 M2.18 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
06/27/2011 M2.35 INCH EDGAR IL CO-OP OBSERVER
0700 AM HEAVY RAIN CLINTON 40.15N 88.96W
06/27/2011 M1.90 INCH DE WITT IL CO-OP OBSERVER
0800 AM HEAVY RAIN ARTHUR 39.72N 88.47W
06/27/2011 M2.30 INCH DOUGLAS IL CO-OP OBSERVER
&&
OUSLEYLocal storm report, Jun 27, 9:56 AM CDT, 4 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
956 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 AM HEAVY RAIN BRYANT 40.47N 90.09W
06/27/2011 M1.68 INCH FULTON IL COCORAHS
0600 AM HEAVY RAIN 5 W MARSHALL 39.40N 87.78W
06/27/2011 M1.90 INCH CLARK IL COCORAHS
0700 AM HEAVY RAIN 1 S PEKIN 40.55N 89.63W
06/27/2011 E1.74 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN 4 SSE CHAMPAIGN 40.06N 88.24W
06/27/2011 M1.78 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN ATWOOD 39.80N 88.47W
06/27/2011 M2.47 INCH PIATT IL COCORAHS
0730 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
06/27/2011 M1.68 INCH COLES IL COCORAHS
&&
OUSLEYLocal storm report, Jun 27, 10:20 AM CDT, 4 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1020 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM TSTM WND GST 5 SW PEORIA 40.69N 89.68W
06/26/2011 M61.00 MPH PEORIA IL ASOS
1135 PM HAIL ARMINGTON 40.34N 89.31W
06/26/2011 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
HAIL FELL FOR 5 MINUTES
1205 AM TSTM WND GST 1 S LATHAM 39.95N 89.16W
06/27/2011 E60.00 MPH LOGAN IL EMERGENCY MNGR
1205 AM HAIL 1 S LATHAM 39.95N 89.16W
06/27/2011 M1.75 INCH LOGAN IL EMERGENCY MNGR
1206 AM HAIL 4 SSW LE ROY 40.29N 88.79W
06/27/2011 E0.88 INCH MCLEAN IL COCORAHS
0224 AM TSTM WND GST 3 N JACKSONVILLE 39.77N 90.23W
06/27/2011 M53.00 MPH MORGAN IL AWOS
0235 AM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/27/2011 E50.00 MPH FULTON IL EMERGENCY MNGR
0252 AM TSTM WND GST LITTLE AMERICA 40.43N 90.03W
06/27/2011 E60.00 MPH FULTON IL EMERGENCY MNGR
0253 AM TSTM WND DMG TABLE GROVE 40.37N 90.42W
06/27/2011 FULTON IL EMERGENCY MNGR
TREE SPLIT IN TWO...LANDING ON POWER LINES
0312 AM HAIL 3 NW LINCOLN 40.18N 89.41W
06/27/2011 M0.88 INCH LOGAN IL EMERGENCY MNGR
0328 AM TSTM WND GST 3 SSE EAST PEORIA 40.63N 89.53W
06/27/2011 M62.00 MPH TAZEWELL IL EMERGENCY MNGR
0328 AM HAIL 3 SSE EAST PEORIA 40.63N 89.53W
06/27/2011 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
0427 AM TSTM WND DMG 4 SW EFFINGHAM 39.08N 88.60W
06/27/2011 EFFINGHAM IL FIRE DEPT/RESCUE
TREE DOWN NEAR INTERSECTION OF US-40 AND COUNTY ROAD
1000E.
0427 AM FLOOD EFFINGHAM 39.12N 88.55W
06/27/2011 EFFINGHAM IL FIRE DEPT/RESCUE
NORTHBOUND LANES OF FAYETTE ST. IN EFFINGHAM FLOODED
0500 AM HEAVY RAIN BRYANT 40.47N 90.09W
06/27/2011 M1.68 INCH FULTON IL COCORAHS
0500 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.38W
06/27/2011 M1.05 INCH COLES IL COCORAHS
24-HOUR TOTAL
0500 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
06/27/2011 M1.08 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0500 AM HEAVY RAIN 1 ESE MOUNT ZION 39.77N 88.86W
06/27/2011 M1.47 INCH MACON IL COCORAHS
24-HOUR TOTAL
0500 AM HEAVY RAIN BRYANT 40.47N 90.09W
06/27/2011 M1.68 INCH FULTON IL COCORAHS
24-HOUR TOTAL
0530 AM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
06/27/2011 M1.63 INCH CASS IL CO-OP OBSERVER
0600 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/27/2011 M1.50 INCH TAZEWELL IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/27/2011 M1.80 INCH MASON IL CO-OP OBSERVER
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
06/27/2011 M1.79 INCH LOGAN IL CO-OP OBSERVER
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
06/27/2011 M1.70 INCH CASS IL CO-OP OBSERVER
0600 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
06/27/2011 M2.08 INCH MOULTRIE IL CO-OP OBSERVER
0600 AM HEAVY RAIN 5 W MARSHALL 39.40N 87.78W
06/27/2011 M1.90 INCH CLARK IL COCORAHS
0700 AM HEAVY RAIN ATWOOD 39.80N 88.47W
06/27/2011 M2.47 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 1 S PEKIN 40.55N 89.63W
06/27/2011 E1.74 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN CLINTON 40.15N 88.96W
06/27/2011 M1.90 INCH DE WITT IL CO-OP OBSERVER
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
06/27/2011 M2.35 INCH EDGAR IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/27/2011 M2.18 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN 5 NE AVON 40.71N 90.37W
06/27/2011 M1.64 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 SSE CHAMPAIGN 40.06N 88.24W
06/27/2011 M1.78 INCH CHAMPAIGN IL COCORAHS
0730 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
06/27/2011 M1.68 INCH COLES IL COCORAHS
0800 AM HEAVY RAIN ARTHUR 39.72N 88.47W
06/27/2011 M2.30 INCH DOUGLAS IL CO-OP OBSERVER
&&
OUSLEYLocal storm report, Jun 27, 11:37 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
1137 AM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 AM TSTM WND DMG LITERBERRY 39.85N 90.20W
06/27/2011 MORGAN IL EMERGENCY MNGR
MOBILE HOME WALLS BLOWN DOWN AND OUT. TREES AND
POWERLINES DOWN.
&&
TROIKE/OUSLEYLocal storm report, Jun 27, 12:29 PM CDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
1229 PM CDT MON JUN 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1106 PM TSTM WND GST 5 SW PEORIA 40.69N 89.68W
06/26/2011 M61.00 MPH PEORIA IL ASOS
1135 PM HAIL ARMINGTON 40.34N 89.31W
06/26/2011 M1.00 INCH TAZEWELL IL EMERGENCY MNGR
HAIL FELL FOR 5 MINUTES
1205 AM TSTM WND GST 1 S LATHAM 39.95N 89.16W
06/27/2011 E60.00 MPH LOGAN IL EMERGENCY MNGR
1205 AM HAIL 1 S LATHAM 39.95N 89.16W
06/27/2011 M1.75 INCH LOGAN IL EMERGENCY MNGR
1206 AM HAIL 4 SSW LE ROY 40.29N 88.79W
06/27/2011 E0.88 INCH MCLEAN IL COCORAHS
0224 AM TSTM WND GST 3 N JACKSONVILLE 39.77N 90.23W
06/27/2011 M53.00 MPH MORGAN IL AWOS
0230 AM TSTM WND DMG LITERBERRY 39.85N 90.20W
06/27/2011 MORGAN IL EMERGENCY MNGR
MOBILE HOME WALLS BLOWN DOWN AND OUT. TREES AND
POWERLINES DOWN.
0235 AM TSTM WND GST SMITHFIELD 40.47N 90.29W
06/27/2011 E50.00 MPH FULTON IL EMERGENCY MNGR
0252 AM TSTM WND GST LITTLE AMERICA 40.43N 90.03W
06/27/2011 E60.00 MPH FULTON IL EMERGENCY MNGR
0253 AM TSTM WND DMG TABLE GROVE 40.37N 90.42W
06/27/2011 FULTON IL EMERGENCY MNGR
TREE SPLIT IN TWO...LANDING ON POWER LINES
0312 AM HAIL 3 NW LINCOLN 40.18N 89.41W
06/27/2011 M0.88 INCH LOGAN IL EMERGENCY MNGR
0328 AM TSTM WND GST 3 SSE EAST PEORIA 40.63N 89.53W
06/27/2011 M62.00 MPH TAZEWELL IL EMERGENCY MNGR
0328 AM HAIL 3 SSE EAST PEORIA 40.63N 89.53W
06/27/2011 M0.75 INCH TAZEWELL IL EMERGENCY MNGR
0427 AM FLOOD EFFINGHAM 39.12N 88.55W
06/27/2011 EFFINGHAM IL FIRE DEPT/RESCUE
NORTHBOUND LANES OF FAYETTE ST. IN EFFINGHAM FLOODED
0427 AM TSTM WND DMG 4 SW EFFINGHAM 39.08N 88.60W
06/27/2011 EFFINGHAM IL FIRE DEPT/RESCUE
TREE DOWN NEAR INTERSECTION OF US-40 AND COUNTY ROAD
1000E.
0500 AM HEAVY RAIN 1 ESE MOUNT ZION 39.77N 88.86W
06/27/2011 M1.47 INCH MACON IL COCORAHS
24-HOUR TOTAL
0500 AM HEAVY RAIN BRYANT 40.47N 90.09W
06/27/2011 M1.68 INCH FULTON IL COCORAHS
24-HOUR TOTAL
0500 AM HEAVY RAIN BRYANT 40.47N 90.09W
06/27/2011 M1.68 INCH FULTON IL COCORAHS
0500 AM HEAVY RAIN 1 NW MATTOON 39.49N 88.38W
06/27/2011 M1.05 INCH COLES IL COCORAHS
24-HOUR TOTAL
0500 AM HEAVY RAIN 2 E JACKSONVILLE 39.73N 90.20W
06/27/2011 M1.08 INCH MORGAN IL CO-OP OBSERVER
24-HOUR TOTAL
0530 AM HEAVY RAIN BEARDSTOWN 40.01N 90.43W
06/27/2011 M1.63 INCH CASS IL CO-OP OBSERVER
0600 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/27/2011 M1.50 INCH TAZEWELL IL CO-OP OBSERVER
0600 AM HEAVY RAIN MOUNT PULASKI 40.01N 89.28W
06/27/2011 M1.79 INCH LOGAN IL CO-OP OBSERVER
0600 AM HEAVY RAIN 5 W MARSHALL 39.40N 87.78W
06/27/2011 M1.90 INCH CLARK IL COCORAHS
0600 AM HEAVY RAIN LOVINGTON 39.71N 88.63W
06/27/2011 M2.08 INCH MOULTRIE IL CO-OP OBSERVER
0600 AM HEAVY RAIN VIRGINIA 39.95N 90.21W
06/27/2011 M1.70 INCH CASS IL CO-OP OBSERVER
0600 AM HEAVY RAIN HAVANA 40.30N 90.06W
06/27/2011 M1.80 INCH MASON IL CO-OP OBSERVER
0700 AM HEAVY RAIN PARIS 39.62N 87.69W
06/27/2011 M2.35 INCH EDGAR IL CO-OP OBSERVER
0700 AM HEAVY RAIN 4 SSE CHAMPAIGN 40.06N 88.24W
06/27/2011 M1.78 INCH CHAMPAIGN IL COCORAHS
0700 AM HEAVY RAIN 5 NE AVON 40.71N 90.37W
06/27/2011 M1.64 INCH FULTON IL CO-OP OBSERVER
0700 AM HEAVY RAIN TUSCOLA 39.80N 88.28W
06/27/2011 M2.18 INCH DOUGLAS IL CO-OP OBSERVER
0700 AM HEAVY RAIN ATWOOD 39.80N 88.47W
06/27/2011 M2.47 INCH PIATT IL COCORAHS
0700 AM HEAVY RAIN 1 S PEKIN 40.55N 89.63W
06/27/2011 E1.74 INCH TAZEWELL IL COCORAHS
0700 AM HEAVY RAIN CLINTON 40.15N 88.96W
06/27/2011 M1.90 INCH DE WITT IL CO-OP OBSERVER
0730 AM HEAVY RAIN 1 S CHARLESTON 39.47N 88.18W
06/27/2011 M1.68 INCH COLES IL COCORAHS
0800 AM HEAVY RAIN ARTHUR 39.72N 88.47W
06/27/2011 M2.30 INCH DOUGLAS IL CO-OP OBSERVER
&&
TROIKE/OUSLEYThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 26, 9:23 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 52 min |
| Jun 26, 10:00 PM CDT | Special Weather Statement | ILX | Fulton, Knox | 60 min |
| Jun 26, 10:11 PM CDT | Flash Flood Warning | ILX | Fulton, Schuyler | 12 hr |
| Jun 26, 10:15 PM CDT | Severe Thunderstorm Warning | ILX | Schuyler | 30 min |
| Jun 26, 10:32 PM CDT | Special Weather Statement | ILX | Cass | 28 min |
| Jun 26, 10:46 PM CDT | Special Weather Statement | ILX | Mason, Peoria, Tazewell | 59 min |
| Jun 26, 11:11 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Mason, Peoria, Tazewell, Woodford | 64 min |
| Jun 26, 11:21 PM CDT | Severe Thunderstorm Warning | ILX | Logan, Menard, Sangamon | 54 min |
| Jun 26, 11:33 PM CDT | Severe Thunderstorm Warning | ILX | DeWitt, Logan, McLean, Tazewell, Woodford | 57 min |
| Jun 27, 12:09 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Macon, Moultrie, Piatt | 66 min |
| Jun 27, 12:25 AM CDT | Severe Thunderstorm Warning | ILX | Champaign, Douglas, Edgar, Macon, Vermilion | 65 min |
| Jun 27, 1:43 AM CDT | Severe Thunderstorm Warning | ILX | Cass, Fulton, Mason, Morgan, Schuyler, Scott | 62 min |
| Jun 27, 1:48 AM CDT | Special Weather Statement | ILX | Coles, Douglas, Edgar | 57 min |
| Jun 27, 2:10 AM CDT | Severe Thunderstorm Warning | ILX | Coles, Edgar | 47 min |
| Jun 27, 2:15 AM CDT | Flash Flood Warning | ILX | Cass, Mason, Morgan, Scott | 5 hr |
| Jun 27, 2:29 AM CDT | Areal Flood Advisory | ILX | Clark, Coles, Douglas, Edgar | 5 hr |
| Jun 27, 2:35 AM CDT | Severe Thunderstorm Warning | ILX | Christian, Logan, Mason, Menard, Sangamon, Tazewell | 55 min |
| Jun 27, 2:37 AM CDT | Flash Flood Warning | ILX | Fulton, Knox | 5 hr |
| Jun 27, 2:44 AM CDT | Special Weather Statement | ILX | Clark | 61 min |
| Jun 27, 2:46 AM CDT | Severe Thunderstorm Warning | ILX | Fulton, Peoria, Tazewell | 59 min |
| Jun 27, 2:49 AM CDT | Flash Flood Warning | ILX | Clark, Coles, Edgar | 6 hr |
| Jun 27, 3:16 AM CDT | Flash Flood Warning | ILX | Fulton, Logan, Mason, Menard, Sangamon, Tazewell | 6 hr |
| Jun 27, 3:29 AM CDT | Severe Thunderstorm Warning | ILX | Christian, DeWitt, Logan, Macon, Moultrie, Piatt and 1 more | 57 min |
| Jun 27, 3:31 AM CDT | Severe Thunderstorm Warning | ILX | McLean, Woodford | 59 min |
| Jun 27, 4:24 AM CDT | Flash Flood Warning | ILX | Coles, Douglas, Moultrie, Piatt | 6 hr |
| Jun 27, 4:47 AM CDT | Special Weather Statement | ILX | Clark, Coles, Crawford, Cumberland, Edgar, Jasper and 1 more | 58 min |
| Jun 27, 4:48 AM CDT | Areal Flood Advisory | ILX | Cumberland, Effingham, Jasper, Shelby | 6 hr |
| Jun 27, 9:35 AM CDT | River Flood Warning | ILX | Cass, Mason | 24 hr |
| Jun 27, 10:04 AM CDT | Areal Flood Advisory | ILX | Schuyler | 50 min |
| Jun 27, 10:50 AM CDT | Areal Flood Warning | ILX | Schuyler | 8 hr |
Nearby
River Flood Warnings in Illinois, 2011Every river flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.